# SDR 20001120SH050

- Difficulty date: September 15, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 65B91595
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL FLANGE CRACKED.  REPAIRED PER ECRA 621-71-007.  (X)
